# SDR AALA20160418012

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 112,533 hours, 18,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3168591
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR SLIDE & GND ILLUMINATION LIGHT LENS IS DAMAGED.  R & R LENS IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
